RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 26, Number 2  

| General information | Contents |


Trudy Instituta Matematiki i Mekhaniki UrO RAN


Estimates for the best approximations of functions from the Nikol'skii-Besov class in the Lorentz space by trigonometric polynomials
G. A. Akishev
5
Convexity and monotone linear connectivity of sets with a continuous metric projection in three-dimensional spaces
A. R. Alimov
28
Best $L^2$-extension of algebraic polynomials from the unit Euclidean sphere to a concentric sphere
V. V. Arestov, A. A. Seleznev
47
Bipartite threshold graphs
V. A. Baranskii, T. A. Senchonok
56
Forward and backward equations for the probability characteristics of Levy type processes in spaces of distributions
V. A. Bovkun
68
Exact solution of Navier-Stokes equations describing spatially inhomogeneous flows of a rotating fluid
N. V. Burmasheva, E. Yu. Prosviryakov
79
On the properties of irreducible representations of special linear and symplectic groups that are not large with respect to the field characteristic and regular unipotent elements from subsystem subgroups
T. S. Busel, I. D. Suprunenko
88
On connected components of fractal cubes
D. A. Vaulin, D. A. Drozdov, A. V. Tetenov
98
On some efficiently solvable classes of the network facility location problem with constraints on the capacities of communication lines
E. Kh. Gimadi, O. Yu. Tsidulko
108
Finite groups whose maximal subgroups are solvable or have prime power indices
Guo Wen Bin, A. S. Kondrat'ev, N. V. Maslova, L. Miao
125
Asymptotics of a solution to a singularly perturbed time-optimal control problem of transferring an object to a set
A. R. Danilin, O. O. Kovrizhnykh
132
On finite simple groups of exceptional Lie type over fields of different characteristics with coinciding prime graphs
M. R. Zinov'eva
147
Some properties of power operator series
L. F. Korkina, M. A. Rekant
161
Numerical methods for the construction of packings of different balls into convex compact sets
P. D. Lebedev, A. L. Kazakov, A. A. Lempert
173
Solution of boundary value problems with moving boundaries by an approximate method for constructing solutions of integro-differential equations
V. L. Litvinov
188
On the equivalence of reproducing kernel Hilbert spaces connected by a special transform
V. V. Napalkov, V. V. Napalkov
200
On the connection between the second divided difference and the second derivative
S. I. Novikov, V. T. Shevaldin
216
Optimal control of a low-altitude flight in the terrain-following mode
A. V. Parshikov
225
On the Gibbs phenomenon for rational spline functions
A.-R. K. Ramazanov, A.-K. K. Ramazanov, V. G. Magomedova
238
On the regularization of the classical optimality conditions in convex optimal control problems
M. I. Sumin
252
Mean-square approximation of functions on the whole axis by algebraic polynomials with the Chebyshev-Hermite weight
K.Tukhliev, A. M. Tuichiev
270
On the construction of an integrable solution to one class of nonlinear integral equations of Hammerstein-Nemytskii type on the whole axis
Kh. A. Khachatryan, H. S. Petrosyan
278
Trudy Instituta Matematiki i Mekhaniki UrO RAN
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020